MathSciNet Relay Station
MathSciNet bibliographic data
MR1340548 35K55 (35D05 35K65 35R70)
Bénilan, Philippe; Gariepy, Ronald Strong solutions in $L\sp 1$ of degenerate parabolic equations. J. Differential Equations 119 (1995), no. 2, 473–502.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement